MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION PATIENT MONITOR (MR400)

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION PATIENT MONITOR (MR400)
Model Number 866185
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The biomed department of the hospital spoke with philips representatives who provided specifics on where to position the patient and mr400 modules to mitigate the issue.The customer was contacted for additional information regarding clarification of the allegation, cause of the issue, and patient impact, but no additional information was provided.Based on the information available and the testing conducted, the cause of the reported problem is unknown.
 
Event or Problem Description
It was reported that during an mri scan of a neonate, there were multiple instances of signal interference and incorrect vital sign readings.This issue resulted in the nurses initiating chest compressions to follow safety protocol.It is unknown if the device was in use at time of the event.There was a report of patient or user harm.

Brand Name
EXPRESSION PATIENT MONITOR (MR400)
Common Device Name
EXPRESSION PATIENT MONITOR (MR400)
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
hisham alzayat
12151 research parkway
orlando, FL 32826
4072753220
MDR Report Key18318808
Report Number1051786-2023-00013
Device Sequence Number7026056
Product Code MWI
UDI-Device Identifier00884838039131
UDI-Public00884838039131
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K152330
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866185
Device Catalogue Number866185
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2023
Initial Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown